Advances in Linear Algebra & Matrix Theory

Advances in Linear Algebra & Matrix Theory

ISSN Print: 2165-333X
ISSN Online: 2165-3348
www.scirp.org/journal/alamt
E-mail: alamt@scirp.org
"A Modified Precondition in the Gauss-Seidel Method"
written by Alimohammad Nazari, Sajjad Zia Borujeni,
published by Advances in Linear Algebra & Matrix Theory, Vol.2 No.3, 2012
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top